# SDR UPS04243001

- Difficulty date: August 5, 2004
- Submitted: August 25, 2004
- Operation: Air carrier
- Aircraft: N945UP
- Make and model: Boeing 727-22C
- Aircraft serial: 19094
- Aircraft time: 55,775 hours, 43,351 cycles
- Engine: Rroyce TAY65154
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521630188
- Part serial: BN15
- Condition: Delaminated
- Location: Rt Fore Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C, DELAM ON RT IB FORE FLAP UPPER SURFACE AT IB END.  RT IB FLAP REPLACED REPLACED IAW MM27-51-01.
